# SDR AWXA200500149

- Difficulty date: December 24, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHEC, EXFOLIATION CORROSION FOUND ON R-1 DOOR SILL INNER CHORD (CREASE BEAM) AT RBL 58, BETWEEN BS 298 AND 360, WL 208 AND WL 209.  MAINTENANCE REMOVED DAMAGED INNER CHORD AT RBL 58, FROM BS 298 TO 360, WL 208 TO WL 209; FABRICATED A NEW REPLACEMENT INNER CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
